MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2777
Medical Device Problem Codes Nonstandard Device (1420); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Embolism/Embolus (4438)
Date of Event 08/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip detached, and embolism occurred.The patient presented with coronary stenosis.The 70% stenosed lesion was located in the non-tortuous and non-calcified proximal left circumflex artery (lcx).A pt2 guidewire was selected for use.During the procedure, the tip of the guidewire became dislodged upon retraction, resulting in an embolic complication.The detached tip remained in the obtuse marginal (om) branch, and no retrieval was attempted due to the vessel's small.The procedure was completed using a non-boston scientific guidewire.There were no further patient complications, the patient was successfully treated for stenosis and was discharged from the hospital.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the pt2 device was returned for analysis.Visual and microscopic inspection revealed no signs of detachment at the distal tip, which was returned intact for analysis.However, the distal tip was noted to be bent.Dimensional inspection was conducted to verify the total length of the guidewire against the specifications.The specified length was 72.6 inches with an allowable tolerance of plus or minus 0.1 inches., resulting in an upper limit of 72.7 inches and a lower limit of 72.5 inches.The returned guidewire measured exactly 72.6 inches, confirming that it was received in complete condition for analysis.The reported 'distal tip detachment of device or device component' was not confirmed.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22965389
Report Number2124215-2025-62177
Device Sequence Number9141740
Product Code DQX
UDI-Device Identifier08714729471196
UDI-Public(01)08714729471196(17)270602(10)36660266
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2777
Device Catalogue Number2777
Device Lot Number0036660266
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown